# SDR UIEA2018013100156

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,539 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXT EMERGENCY LIGHT INOP. REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-16 OPS CHECK OK.
